# SDR ASAA2024122854877

- Difficulty date: December 28, 2024
- Submitted: January 1, 2025
- Operation: Air carrier
- Aircraft: N589AS
- Make and model: Boeing 737890
- Aircraft serial: 35686
- Aircraft time: 61,025 hours, 18,236 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Part number: 146A320132146A32
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POSSIBLE CORROSION ON FASTNERS AT STR 23L LAP JOINT BETWEEN STA 727F AND STA 727G ALSO BETWEEN STA 727H AND 727I AT STA 847 TO STA 867 AND AT STA 867 TO STA 887 AND STA 905 TO FWD TO STA 951. SRXR430X. GROUNDED - YES. ACCOMPLISHED CATEGORY B MINOR REPAIR TO FUSELAGE SKIN PANELS 146A3201-32, 146A3231-49, 147A3110-3, AND 147A3400-4 BETWEEN STA 727F-967 STGR 23L IAW EA 800-53EA-28024 REV00. SRXR430X.
